Fixed points and spurious modes of a nonlinear infinite-step map

M.A. Aves, P.J. Davies, D.J. Higham, D.F. Griffiths (Editor), G.A. Watson (Editor)

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationNumerical Analysis: A.R. Mitchell 75th Birthday Volume
Pages21-38
Number of pages17
Publication statusPublished - Jun 1996

Cite this

Aves, M. A., Davies, P. J., Higham, D. J., Griffiths, D. F. (Ed.), & Watson, G. A. (Ed.) (1996). Fixed points and spurious modes of a nonlinear infinite-step map. In Numerical Analysis: A.R. Mitchell 75th Birthday Volume (pp. 21-38)